# SDR CALA2015021200098

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 80,205 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 24308
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DR 4 G8 GALLEY FLOOR PROXIMITY EMER LT DIM.  POWER SUPPLY EQ M33409 BATTERY REPLACED & EMER LIGHT TESTED NORMAL IAW AMM 33-51-06.
